# SDR 96ZZZX5295

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3815Y
- Make and model: Cessna 210D
- Aircraft serial: 21058315
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Saddle Assy
- Part number: 12414231
- Condition: Broken
- Location: Lt Mlg Act
- Part time: 3,008 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEAR WOULD NOT EXTEND OR RETRACT AFTER TAKEOFF.  AN EMERGENCY LANDING WAS MADE WITH THE GEAR IN THE UP POSITION.  MINOR DAMAGE TO BELLY OF AIRCRAFT AND BENT PROPELLER BLADES.  FOUND BROKEN GEAR SADDLE THAT ATTACHES TO GEAR ACTUATOR.
